Makale
Tam Makale
Uluslararası
2024
Açık erişimli
ON 0-CONVEX CONTRACTIVE MAPPINGS WITH APPLICATION TO INTEGRAL EQUATIONS
COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
Cilt 73 · Sayı 1 · ss. 13–24 · 16.03.2024
Özet
The fundamental goal of our paper is to study 0-convex contractive mappings in metric spaces. We demonstrate some fixed point results for such mappings. Also, we give an application to integral equations of our results. Consequently, our results encompass numerous generalizations of the Banach contraction principle on metric space.
Atıf için künye
Özkan, M., Özdemir, M., & Yıldırım, İ. (2024). ON 0-CONVEX CONTRACTIVE MAPPINGS WITH APPLICATION TO INTEGRAL EQUATIONS. COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, 73(1), 13–24. https://doi.org/10.31801/cfsuasmas.1302945
BibTeX
@article{ozkan2024-72801,
author = {Özkan, Merve and Özdemir, Murat and Yıldırım, İsa},
title = {ON 0-CONVEX CONTRACTIVE MAPPINGS WITH APPLICATION TO INTEGRAL EQUATIONS},
journal = {COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS},
year = {2024},
volume = {73},
number = {1},
pages = {13--24},
issn = {1303-5991},
doi = {10.31801/cfsuasmas.1302945},
url = {https://akademik.atauni.edu.tr/yayinlar/72801-on-0-convex-contractive-mappings-with-application-to-integral-equations}
}